Open Access
Translator Disclaimer
October, 1973 A Dimension Theorem for Sample Functions of Processes with Stable Components
W. J. Hendricks
Ann. Probab. 1(5): 849-853 (October, 1973). DOI: 10.1214/aop/1176996850

Abstract

For processes $X(t)$ with stable components we calculate $\dim X(E)$ in terms of $\dim E$, where $E$ is a fixed Borel subset of [0, 1] of known Hausdorff-Besicovitch dimension, $\dim E$. Our results extend the earlier ones of Blumenthal and Getoor in the stable case.

Citation

Download Citation

W. J. Hendricks. "A Dimension Theorem for Sample Functions of Processes with Stable Components." Ann. Probab. 1 (5) 849 - 853, October, 1973. https://doi.org/10.1214/aop/1176996850

Information

Published: October, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0269.60036
MathSciNet: MR426168
Digital Object Identifier: 10.1214/aop/1176996850

Subjects:
Primary: 60G17
Secondary: 60J25 , 60J30 , 60J40

Keywords: Hausdorff dimension , Processes with stable components , Sample path properties

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.1 • No. 5 • October, 1973
Back to Top